Testimonies

- Migraines -

Dear Karen, I have to write and thank you from the bottom of my heart for answering my prayers. For 16 years I have been battling with migraines (not the severe aura-type ones) but bad enough to have required medication and in my case it was Migril. Migril contains caffeine, ergotamine, and cyclizine, which I was taking nearly every day as I awoke with a headache. Over the years I have identified and removed all food triggers from my diet plus chemical ones and could not understand why I still had these headaches, until I started thinking about magnesium and the actual cause, which lead me to your website. Karen, I cannot thank you enough for the effort you have expended in explaining everything so thoroughly and it is now just over 4 weeks since I last took a Migril. Not that I haven't had headaches but I have managed to ease them with Magnesium Glycinate, Vitamin D and Omega 3. The pain free days have increased and as I also take an excellent multivitamin (as recommended by you) so I am feeling fantastic. Over the years I have consulted approximately 15 doctors/kineseologists/nutritionists/neurologists, etc. Not one of them spoke about addressing the actual cause, i.e., the calming of the vasospasms, only the diet, which of-course plays an integral part but does not represent the complete picture.

Thank you again for giving me back my life. How often you must hear that!
Warmest wishes,

M. M. Barrydale
Western Cape
South Africa

P.S. Three weeks after my above message, I am very pleased to say that I am still doing well. I received such incredible help from your website; it has really become a great source of inspiration and information for me.


Back to Testimonies


Contact Karen at Karen@KarenHurd.com or the office phone (715) 877-3510.

All material provided on the KarenHurd.com website is provided for informational and educational purposes only. The information given should not be regarded as a guaranteed cure or a statement that the recommendations can assuredly reverse a health condition. Consult a physician regarding the applicability of any opinions or recommendations with respect to your symptoms or medical condition.

© 2014 - Karen R. Hurd, Last Updated: June 16, 2014

Top of Page